# SDR DALA13015813211

- Difficulty date: April 7, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN UTILITY AREA FLOOR SUPPORT BETWEEN FR67 -FR68, Y765 UPPER SURFACE FLANGE HAS CORROSION & SCRIBE LINE MARK.  BLENDED AREA AND REMOVED CORROSION IAW SRM 51-74-00,L=3.5" W=1.5" D=.035" FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.  REPLACED FLOOR SUPPORT IAW SRM 51-44-11 AND TRM 53-21-01, RESTORED FINISH IAW SRM 51-75-12.
